eliste: (scared in bed)
I had a theory that the side effects from the EnteraGam might be happening because I'm not eating enough. When I add it all up, I find I'm really only eating about 1400-1600 calories a day. 

So I tried snacking today. Now stomach cramps and I have a headache. Delightful.
  • Do I need to back way down on the vitamin D? I put four drops in my drink and I'm only halfway through it.
  • Was cheese a bad option?
  • Was it the fast food fries I nicked from bf?
  • The crackers?
  • WHAT?!
This is so frustrating because the EnteraGam is working. I have more energy now and am sleeping better, which means I must be digesting better and that inflammation must be going down too. So I won't stop taking it, but I am sad to have traded one set of symptoms for another. Some days I feel like the 20 years I spent carefully cultivating safe food is out the window and I don't know what's safe to eat anymore.

UPDATE: It was the vitamin D causing the EnteraGam side effects. 

Profile

eliste: (Default)
eliste

August 2016

S M T W T F S
 123456
7 8 910 111213
14151617181920
21222324252627
28293031   

Syndicate

RSS Atom

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 25th, 2017 12:39 pm
Powered by Dreamwidth Studios